Showing 2 of 2 comments.
Good to see you here.
When i read Dr. Shipko’s article, my heart sank. “there is no guarantee that these symptoms will go away no matter how long the patient waits” Stuck to me.
I am a 24 years old female from South Africa still suffering from Protracted Withdrawal 13 months later.
I was on antidepessants (20mg) for 4 years for anxiety and situational depression. I was 18 when placed on these drugs and from the moment i started taking them, i noticed horrible side effects and became even more depressed. The more i wanted off, the more each and every doctor told me i needed to be on medication for life! After 4 years i finally took the courage and got off the medication. I tappered within 6 weeks. A cold turkey. I was very very sick. I went to see a Psychiatrist because i was experiencing some strange symptoms known as Derealization, brain fog and anhedonia. He assured me withdrawal from paxil cant last more than 6 weeks max and that i have developed a severe Anxiety disorder (Yeah right, just like that, overnight, coincidentally the same time as stopping my paxil) He said its definately a return of my symptoms and Prescribed Cymbalta. Little did i know the horror that awaited me! Upon starting the cymbalta, i had an extremely severe adverse reaction on the second day. It felt like the blow flow in my brain was constricted. I was sick as a dog, vomitting, my vision went extremely blury and i developed massive DR/DP. I called the doctor immedaitely and he said laughingly ” Oh thats strange, ive never heard of something like that happening, just stop for now and maybe try something else” I was in a terrible state. I luckily found a support group who advised i should reinstate the paxil. After 14 days of reinstatement i quit again, because it was making me feel worse.
So here i am, 13 months later, no improvements and suffering. I am 24 years of age and it feels like my life is over. Then i read the above article and it makes me give up hope.
If there is anyone willing to talk to me or give me some reassurance that i will indeed recover, please. I suffer from Severe DR/DP, Brain fog, anhedonia, visual distortions, dizziness, extreme fatigue, head pressure, pain behind my eyes, headaches, and the list goes on and on.